Vitiligo is pronounced as “vidl-eye-go.” People who suffer from the unattractive bleached-out looking areas on their body. These areas are devoid of normally pigmented skin. There are several considerations in this condition. One is that it commonly takes months and perhaps a year or more to solve the problem, requiring or necessitating patience and diligence. The condition tends to occur more common in women and may first erupt close in timing to the patient beginning to take the birth control pill. This is an important concern and reason for stopping the pill for sure. It also tells us that copper, which is elevated in the blood stream whenever a person is given estrogen (as with the pill) may be an important factor in causing the ailment.
Much of Dr. Risley's approach to this condition involves taking control of the copper toxic problem that may result from the estrogen dominant birth control pill. In addition, there is strong evidence that the condition is the result of an overwhelming and varied toxic overload that is not being eliminated through the bowels, kidneys and skin. Evidence suggests this toxic buildup kills cells in the skin that produce melanin. Melanin provides pigment and color to the body’s outer covering-the skin. Also, along with the kidneys, the liver is another major organ to be involved with this skin affliction. Addressing liver concerns is critical to attempt in solving the problem.
... much greater detail, step-by-step recommendations and in-depth suggestions are available in the full
VITILIGO chapter of the
Regaining and Maintaining Your Health e-book.